Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 413468, 15 pages
Research Article

Existence and Algorithm for Solving the System of Mixed Variational Inequalities in Banach Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand

Received 22 December 2011; Accepted 29 January 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Siwaporn Saewan and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ting-jian Xiong, and Heng-you Lan, “Stable Perturbed Iterative Algorithms for Solving New General Systems of Nonlinear Generalized Variational Inclusion in Banach Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Nihar Kumar Mahato, Muhammad Aslam Noor, and Nabin Kumar Sahu, “Existence results for trifunction equilibrium problems and fixed point problems,” Analysis and Mathematical Physics, 2017. View at Publisher · View at Google Scholar
  • Mohd. Akram, and Mohd. Dilshad, “New generalized system of variational inclusions involving $$H(\cdot ,\cdot )$$H(·,·)-co-accretive mapping,” Afrika Matematika, 2018. View at Publisher · View at Google Scholar